# SDR CALA2013102192196

- Difficulty date: October 18, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 51,537 hours, 20,900 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Computer
- Part number: 87292325V06
- Part serial: 1158
- Condition: Faulty
- Location: Posit 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EXTRACT FAULT DISPLAYED ON UPPER ECAM SCREEN, VENT.  REPLACED DIRTY DEMISTER FILTER & AEVC.  AEVC TESTED GOOD.
